# SDR VNAA9808016

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WHEN THE POWER LEVERS WERE ADVANCED FOR TAKEOFF, THE RIGHT HAND POWER LEVER WOULD NOT MOVE PAST THE FLIGHT IDLE POSITION.  THE AIRCRAFT ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND LUBED THE RIGHT HAND POWER LEVER FLIGHT IDLE LOCK GATE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-21.  NO OTHER DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
